# SDR 2002FA0000091

- Difficulty date: June 27, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: XAAEX
- Make and model: Boeing 737*
- Aircraft serial: 32774
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 088131007
- Part serial: 0105
- Condition: Shorted
- Location: Fire Detection
- Part time: 6 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCHES SHORTED INTERNALLY.  SHOULD RETURN TO N/O CONDITION.  LOOKS LIKE MICROSWITCH FAILED INTERNALLY IN ASSY.  REMOVED AND REPLACED SWITCHES, RETESTED NO MALFUNCTION OR DEFECTS NOTED.  FIRE BELL CUTOUT SWITCHES AND SYSTEM OPS CHECKED GOOD.  (M)
